# SDR V0DR20140908001

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: C33172112
- Condition: Deteriorated
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE4A3J
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED POSSIBLE OIL COMING FROM PROPELLER HUB & BLADE SOCKETS.  RECEIVED PROPELLER ASSEMBLY IN, PRIOR TO DISASSEMBLY TECHNICIANS APPLIED PRESS FOR TROUBLESHOOTING PURPOSES, BUT NO DROP IN AIR PRESS WAS NOTED.  THE TECHNICIANS PROCEEDED TO DISASSEMBLE THE PROPELLER ASSEMBLY.  DURING A VISUAL INSPECTION OF THE ENG SIDE HUB, THE ID O RING PN C-3317-211-2 WAS REMOVED & VISUAL INSPECTION REVEALED THAT THE O RING WAS BAD.  THE PROPELLER ASSEMBLY TSN IS 24327.6 TSO 1087.5
